On the stability of hyperbolic attractors of systems of differential equations

N. A. Begun, V. A. Pliss, J. R. Sell

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We study small C1-perturbations of systems of differential equations that have a weakly hyperbolic invariant set. We show that the weakly hyperbolic invariant set is stable even if the Lipschitz condition fails.

Original languageEnglish
Pages (from-to)139-148
Number of pages10
JournalDifferential Equations
Volume52
Issue number2
DOIs
StatePublished - 1 Feb 2016

Scopus subject areas

  • Analysis
  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the stability of hyperbolic attractors of systems of differential equations'. Together they form a unique fingerprint.

Cite this